Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 89, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 9, 2012, 5:10 AM EST. It took effect at Dec 9, 2012, 7:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 5:10 AM EST (10:10 UTC)
- In effect from
- Dec 9, 2012, 7:00 AM EST
- Expired
- Dec 11, 2012, 4:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
174 WHUS73 KIWX 091010 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 510 AM EST SUN DEC 9 2012 LMZ043-046-091815- /O.NEW.KIWX.SC.Y.0089.121209T1200Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 510 AM EST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: EAST 15 TO 25 KNOTS...VEERING SOUTHEAST 10 TO 20 KNOTS THIS AFTERNOON. GUSTS TO 30 KNOTS TODAY. WINDS VEERING WEST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TONIGHT. NORTHWEST WINDS 15 TO 25 KNOTS MONDAY...SUBSIDING TO 5 TO 15 KNOTS MONDAY NIGHT. * WAVES: 2 TO 5 FEET TODAY...BUILDING TO 3 TO 7 FEET LATE TONIGHT AND CONTINUING INTO EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
508 WHUS73 KIWX 091557 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1057 AM EST SUN DEC 9 2012 LMZ043-046-092200- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1057 AM EST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: EAST 15 TO 20 KNOTS...VEERING SOUTHEAST 10 TO 15 KNOTS THIS AFTERNOON. WINDS VEERING WEST AT 10 TO 20 KNOTS TONIGHT. NORTHWEST WINDS 10 TO 20 KNOTS MONDAY...SUBSIDING MONDAY NIGHT. * WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 7 FEET LATE TONIGHT AND CONTINUING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
528 WHUS73 KIWX 092026 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EST SUN DEC 9 2012 LMZ043-046-100400- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: SOUTHEAST 10 TO 15 KNOTS...VEERING WEST AT 10 TO 20 KNOTS TONIGHT. NORTHWEST WINDS 10 TO 20 KNOTS MONDAY...SUBSIDING MONDAY NIGHT. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 6 FEET LATE TONIGHT AND CONTINUING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
650 WHUS73 KIWX 100435 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1135 PM EST SUN DEC 9 2012 LMZ043-046-101245- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1135 PM EST SUN DEC 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: WEST AT 15 TO 25 KNOTS OVERNIGHT. NORTHWEST WINDS 15 TO 20 KNOTS MONDAY...DIMINISHING MONDAY NIGHT. * WAVES: 3 TO 6 FEET BUILDING TO 4 TO 7 FEET MONDAY AND CONTINUING MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
272 WHUS73 KIWX 101025 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 525 AM EST MON DEC 10 2012 LMZ043-046-101830- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 525 AM EST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS THIS MORNING...VEERING NORTHWEST TO NORTH TODAY. NORTHWEST WINDS 15 TO 20 KNOTS BACKING WEST AT 10 TO 15 KNOTS OVERNIGHT. * WAVES: BUILDING TO 4 TO 8 FEET TODAY AND INTO TONIGHT...SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
630 WHUS73 KIWX 101539 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1039 AM EST MON DEC 10 2012 LMZ043-046-102200- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1039 AM EST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: NORTH WINDS 15 TO 20 KNOTS BACKING NORTHWEST AT 10 TO 20 KNOTS OVERNIGHT. * WAVES: 4 TO 8 FEET TODAY AND INTO TONIGHT... SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
809 WHUS73 KIWX 101932 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 232 PM EST MON DEC 10 2012 LMZ043-046-110400- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 232 PM EST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: NORTHWEST AT 10 TO 20 KNOTS BACKING WEST 10 TO 15 AFTER MIDNIGHT. * WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
297 WHUS73 KIWX 110403 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1103 PM EST MON DEC 10 2012 LMZ043-046-110900- /O.CON.KIWX.SC.Y.0089.000000T0000Z-121211T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1103 PM EST MON DEC 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY. * WINDS: WEST AT 10 TO 15 KNOTS BACKING SOUTHWEST BY DAYBREAK. * WAVES: 4 TO 6 FEET SUBSIDING TO 4 FEET OR LESS EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 5:06 AM EST, 4 minutes earlier.
Area forecast discussion, Dec 9, 5:06 AM EST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 506 AM EST SUN DEC 9 2012 .SHORT TERM... TODAY THROUGH MONDAY NIGHT...WARM AIR ADVECTION WAS INCREASING VERY RAPIDLY JUST UPSTREAM AS EVIDENCE BY INCREASING SFC PRESSURE FALLS AND THUNDER INDICATION. AN INITIAL BAND OF LIGHT PRECIPITATION HAD FORMED NORTHEAST OF THIS AREA AND HAD SPREAD INTO FAR SW LOWER MICHIGAN WHERE THE VISIBILITY AT BENTON HARBOR HAD DROPPED TO 1 MILE WITH LIGHT SNOW. THIS BAND WILL SHIFT NORTH BEFORE DAYBREAK...WITH LITTLE IF ANY SNOW ACCUMULATION EXPECTED IN BERRIEN COUNTY. LOW LEVEL WET BULB TEMPERATURES WILL CONTINUE TO INCREASE RAPIDLY EARLY THIS MORNING...WITH ONLY A BRIEF PERIOD OF SNOW EXPECTED BEFORE A CHANGEOVER TO ALL RAIN. FRONTOGENETIC FORCING WILL INCREASE RAPIDLY OVER THE AREA LATER TODAY AS RAIN CONTINUES TO DEVELOP NORTHEAST OF A SURFACE LOW TRACKING INTO OHIO BY EARLY TONIGHT. USED THE 4KM NAM/WRF FOR THE TIMING AND DURATION OF THE PRECIPITATION. THE 4KM NAM APPEARS TO HAVE INITIALIZED THIS SYSTEM WELL. COLDER AIR WILL SPREAD SOUTH AND SOUTHEAST ACROSS LAKE MICHIGAN ALLOWING LAKE EFFECT SNOW SHOWERS TO FORM. LAKE EFFECT SNOW ACCUMULATIONS APPEAR TO BE MINOR GIVEN VERY MARGINAL DELTA T VALUES AND A LESS THAN OPTIMAL LAKE FETCH. REJECTED THE 12KM 00Z NAM WHICH APPEARS TO BE AN OUTLIER WITH A MORE FAVORABLE FETCH ACROSS THE MAIN AXIS OF LAKE MICHIGAN. OTHERWISE...AS FOR TEMPERATURES...WENT WITH THE COOLER NAM/MET GIVEN THE TRACK OF THE LOW AND PRECIPITATION DEVELOPING. IT IS POSSIBLE THAT THE LIMA AREA MAY BE CLOSE ENOUGH TO THE WARM SECTOR FOR TEMPS TO RISE INTO THE 50S THIS AFTERNOON. && .LONG TERM... /TUESDAY THROUGH SATURDAY/ LITTLE SUBSTANTIVE CHNGS WRT LONG TERM WITH NIL SENSIBLE WX CONCERNS DYS3-6. SOME LINGERING LIGHT SNOW CHCS/FLURRIES MAY BE REQUIRED LATER SHOULD LES EVENT PERSIST BYND 12 UTC TUE. WITH SHARPLY DIMINISHED MIXED BLYR AS INVERSION HGHTS CRASH AFT 10 UTC TUE AND DRY AIR ENTRAINMENT FROM UPSTREAM ERN WI/WRN LKK MI...AT PRESENT CONTENT AS TO NOT INTRODUCE ATTM...ESPCLY GIVEN WEAK PROBABILITIES AND FOR ONLY FIRST COUPLE HOURS OF DY3. A FEW NRN STREAM RIPPLES NOTED WITHIN BROAD LONGWAVE TROF ENCOMPASSING CONUS EWD OF GREAT DIVIDE. GOOD/CONTD DETERMINISTIC MODEL SUPPORT OF WAVES TO SPAWN WEAK HIGH BELTED CLIPPER SYSTEMS...FIRST ACRS NRN GRTLKS TUE AND SUBSEQUENT ABOUT LATE WED/ERLY THU. ALTHOUGH STRONG GOMEX BLOCKING RIDGE AND POOR CP AIRMASS/SYSTEM MOISTURE AMID WELL WRUNG/COMPRESSED CP AIRMASS EMANATING FM CAN ROCKIES SUGGEST NIL WX CONCERNS ACRS SRN GRTLKS WITH EVEN SIG CLOUD COVER INCRS MIDWEEK DOUBTFUL. SIG ENERGY NOTED IN HEMISPHERIC WV IMAGERY NEAR IDL TO OVERTOP CNTL PAC BLOCK...AND ESCHEW EPAC TROF MIDWEEK...CULMINATING WITH SWRN STATES CUTOFF LOW THU NIGHT. STRONG SFC REFLECTION EJECTS FM CNTL ROCKIES FRI TO WRN GRTLKS SAT EVE. CONSENSUS CONTS TO PROVIDE FOR SFC LOW TO TRACK NW OF CWA...FOR LIQUID EVENT. INDICATIONS SUPPORT STRONG MFLUX CONVERGENCE WITH SIG GOMEX TAP AS MIDWEEK SFC RIDGE FM NEW ENGLAND TO SRN TX CONGEALS ACRS CAROLINAS/MIDATL BY FRI AM. STRONG ISENT UPGLIDE/FORCED ASCENT PORTENDS TO SIG CHCS FOR RAFL SAT...THOUGH HAVE CAPPED AT HIGH END CHC ATTM...GIVEN DY7 AND INCRSD TIMING/TRACK VARIATIONS BYND F120. && .AVIATION... FRONTOGENETIC FORCING WILL INCREASE RAPIDLY OVER THE AREA AS RAIN DEVELOPS NORTHEAST OF A SURFACE LOW TRACKING INTO OHIO BY EARLY TONIGHT. GIVEN THIS SURGE OF MOISTURE TO THE NORTH...KEPT RAIN IN THE TAFS WITH CIGS AND VSBYS BECOMING IFR. USED THE 4KM NAM/WRF FOR THE TIMING AND DURATION OF THE PRECIPITATION. THERE IS A CHANCE FOR A VERY BRIEF PERIOD OF SNOW AT SBN AT THE ONSET OF THE PRECIPITATION...BUT FOR NOW HAVE LEFT THE SNOW OUT GIVEN THE UNCERTAINTY AND VERY SHORT DURATION OF ANY SNOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST TUESDAY FOR LMZ043-046. && SHORT TERM...SKIPPER LONG TERM...MURPHY AVIATION...SKIPPER
Hazardous weather outlook, Dec 8, 5:36 AM EST, 23 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 536 AM EST SAT DEC 8 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-091045- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 536 AM EST SAT DEC 8 2012 /436 AM CST SAT DEC 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-091045- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 536 AM EST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS HAZARDOUS FOR SMALL CRAFT COULD DEVELOP SUNDAY NIGHT THROUGH MONDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.